Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On invariants for $ \omega\sb 1$-separable groups


Authors: Paul C. Eklof, Matthew Foreman and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 347 (1995), 4385-4402
MSC: Primary 03C55; Secondary 03C60, 03E35, 20K20
MathSciNet review: 1316849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the classification of $ {\omega _1}$-separable groups by using Ehrenfeucht-Fraïssé games and prove a strong classification result assuming PFA, and a strong non-structure theorem assuming $ \diamondsuit $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C55, 03C60, 03E35, 20K20

Retrieve articles in all journals with MSC: 03C55, 03C60, 03E35, 20K20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1316849-X
PII: S 0002-9947(1995)1316849-X
Keywords: Ehrenfeucht-Fraïssé games, $ {\aleph _1}$-separable abelian groups, almost free groups
Article copyright: © Copyright 1995 American Mathematical Society